I have spells of where my vision turns into a tunnel - not blackened, but rather just faded out by a white/gray haze around the edges.
If I stand up too quickly or bend down, by eyesight pretty much whitens out. If I turn my head quickly from side to side or from front to side to front, depending on which way I turn my head (say I turn it to the left quick, then back straight) my eyesight in the left side of my left eye goes white... I hold still and it comes back slowly.
I am 28 years old. Blood pressure was in a good range last time I was checked (about 3 months ago).
I have started to take Chantix within the last 9 days, and have been smoke free for 3 days. I've checked the side effects of Chantix, and have found nothing mentioned about my weird "white outs".
This did start happening though AFTER I started taking the Chantix, around day 5.
Have you been checked for orthostatic hypotension, this is the only thing that came to mind. I am wondering if this has as much to do with your vision as anything else. You could see a neuro doc and an opthamologist to make sure. Peace
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.